, Volume 17, Issue 4, pp 621-630

On the Characters of the Maximal Subgroup <f 1> Sp 4 ( q ) of the Symplectic Group Sp 4(q), q-Even

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

The aim of this paper is to study the characters of the maximal subgroup \( {\left\langle {f_{1} } \right\rangle }^{{Sp_{4} {\left( q \right)}}} \) of the symplectic group Sp 4(q)q-even, where \( {\left\langle {f_{1} } \right\rangle }^{{Sp_{4} {\left( q \right)}}} \) is the stabilizer of the one-dimensional space <f 1> in Sp 4(q).